# SDR AUS20030528

- Difficulty date: May 20, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 6098906
- Part serial: 10902640
- Condition: Faulty
- Location: Fuel Boost
- Part time: 54,980 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 3 FORWARD BOOST PUMP FAILED RESISTANCE CHECK. FOUND DURING INSPECTION IAW AD/B747/173.
